# SDR DALA2025040102424

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 371 hours, 52 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3432 DOOR 1R ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED 1R DOOR ASSIST BOTTLE PER A330 AMM 52-10. OK FOR SERVICE. (6727834)
